# SDR SWAA2020061288466

- Difficulty date: June 1, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 328-344 LBL 45 WL 208.  REPLACED CRACKED FLOOR SUPPORT AT BS 328-344 LBL 45 WL 208 PER SRM 51-41-02-0G-0 DWG 141A5400.
